Singular integrals on product domains

A. Al-Salman, H. Al-Qassem, Y. Pan

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

This paper is concerned with singular integral operators on product domains with rough kernels in L(logL)2. We prove, among other things, L p bounds (1 < p < ∞) for such singular integral operators as well as for their corresponding maximal truncated singular integrals. We also establish the optimality of our condition in the sense that the space L(logL)2 cannot be replaced by L(logL)r for any r < 2. Indiana University Mathematics Journal

Original languageEnglish
Pages (from-to)369-387
Number of pages19
JournalIndiana University Mathematics Journal
Volume55
Issue number1
DOIs
Publication statusPublished - 2006

Fingerprint

Singular Integral Operator
Singular Integrals
Rough Kernel
L-space
Thing
Optimality

Keywords

  • Product domains
  • Rough kernels
  • Singular integrals

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Singular integrals on product domains. / Al-Salman, A.; Al-Qassem, H.; Pan, Y.

In: Indiana University Mathematics Journal, Vol. 55, No. 1, 2006, p. 369-387.

Research output: Contribution to journalArticle

Al-Salman, A. ; Al-Qassem, H. ; Pan, Y. / Singular integrals on product domains. In: Indiana University Mathematics Journal. 2006 ; Vol. 55, No. 1. pp. 369-387.
@article{c927fa70d4594db9ba1de56122a9075c,
title = "Singular integrals on product domains",
abstract = "This paper is concerned with singular integral operators on product domains with rough kernels in L(logL)2. We prove, among other things, L p bounds (1 < p < ∞) for such singular integral operators as well as for their corresponding maximal truncated singular integrals. We also establish the optimality of our condition in the sense that the space L(logL)2 cannot be replaced by L(logL)r for any r < 2. Indiana University Mathematics Journal",
keywords = "Product domains, Rough kernels, Singular integrals",
author = "A. Al-Salman and H. Al-Qassem and Y. Pan",
year = "2006",
doi = "10.1512/iumj.2006.55.2626",
language = "English",
volume = "55",
pages = "369--387",
journal = "Indiana University Mathematics Journal",
issn = "0022-2518",
publisher = "Indiana University",
number = "1",

}

TY - JOUR

T1 - Singular integrals on product domains

AU - Al-Salman, A.

AU - Al-Qassem, H.

AU - Pan, Y.

PY - 2006

Y1 - 2006

N2 - This paper is concerned with singular integral operators on product domains with rough kernels in L(logL)2. We prove, among other things, L p bounds (1 < p < ∞) for such singular integral operators as well as for their corresponding maximal truncated singular integrals. We also establish the optimality of our condition in the sense that the space L(logL)2 cannot be replaced by L(logL)r for any r < 2. Indiana University Mathematics Journal

AB - This paper is concerned with singular integral operators on product domains with rough kernels in L(logL)2. We prove, among other things, L p bounds (1 < p < ∞) for such singular integral operators as well as for their corresponding maximal truncated singular integrals. We also establish the optimality of our condition in the sense that the space L(logL)2 cannot be replaced by L(logL)r for any r < 2. Indiana University Mathematics Journal

KW - Product domains

KW - Rough kernels

KW - Singular integrals

UR - http://www.scopus.com/inward/record.url?scp=33645760873&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33645760873&partnerID=8YFLogxK

U2 - 10.1512/iumj.2006.55.2626

DO - 10.1512/iumj.2006.55.2626

M3 - Article

AN - SCOPUS:33645760873

VL - 55

SP - 369

EP - 387

JO - Indiana University Mathematics Journal

JF - Indiana University Mathematics Journal

SN - 0022-2518

IS - 1

ER -